Translator Disclaimer
2015 Locally pseudoconvex inductive limit of sequences of locally pseudoconvex algebras
Reyna María Pérez-Tiscareño, Mati Abel
Banach J. Math. Anal. 9(2): 276-288 (2015). DOI: 10.15352/bjma/09-2-18

Abstract

Conditions such that a locally $k$-convex inductive limit of a sequence of $k_n$-normed algebras is a locally $m$-($k$-convex) algebra, are given. It is shown that every locally pseudoconvex inductive limit $E$ of a sequence of commutative locally $m$-pseudoconvex algebras is a commutative locally\break $m$-pseudoconvex algebra if the multiplication in $E$ is jointly continuous.

Citation

Download Citation

Reyna María Pérez-Tiscareño. Mati Abel. "Locally pseudoconvex inductive limit of sequences of locally pseudoconvex algebras." Banach J. Math. Anal. 9 (2) 276 - 288, 2015. https://doi.org/10.15352/bjma/09-2-18

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 06430437
MathSciNet: MR3296118
Digital Object Identifier: 10.15352/bjma/09-2-18

Subjects:
Primary: 46H05
Secondary: 46H20

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top